# SDR AALA201901289014

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 55,863 hours, 28,012 cycles
- Engine: Pwa JT8D219
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL 190, THE FORWARD PORTION OF AIRCRAFT EXPERIENCED A MODERATE BURNING RUBBER ODOR. DISSAPATED QUICKLY.  ALL ELECTRICAL AND AIR CONDITION SYSTEMS WERE NORMAL. THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED MCM 05-96-70, TYPE 4.  REPLACED THE LT PRSOV IAW AMM 21-31-01.  REPLACED PILOT PRESSURE REGULATOR IAW AMM 21-31-11.
